6 doctors weighed in:
Does the medication tricor (fenofibrate) increase your risk of colon cancer?
6 doctors weighed in

Dr. Jeffrey Cohen
Surgery - Colorectal
3 doctors agree
In brief: No
No documented link to olon cancer.

In brief: No
No documented link to olon cancer.
Dr. Jeffrey Cohen
Dr. Jeffrey Cohen
Thank
1 doctor agrees
In brief: Not reported
Tricor (fenofibrate) is for cholestrol, & triglyceride reducing agent, use of it may cause liver problems ( cirrhosis ), kidney problems, gallbladder problems with upset stomach etc but causing colon cancer is not reported.

In brief: Not reported
Tricor (fenofibrate) is for cholestrol, & triglyceride reducing agent, use of it may cause liver problems ( cirrhosis ), kidney problems, gallbladder problems with upset stomach etc but causing colon cancer is not reported.
Dr. Addagada Rao
Dr. Addagada Rao
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors